# SDR DALA2024081408160

- Difficulty date: August 13, 2024
- Submitted: August 14, 2024
- Operation: Air carrier
- Aircraft: N830MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29701
- Aircraft time: 91,461 hours, 17,467 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Fod
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1806 DOOR 4R "SLIDE ARMED" LIGHT DOES NOT ILLUMINATE WHEN THE DOOR IS ARMED. CORRECTIVE ACTION: CLEANED DEBRIS FROM GIRT BAR. OPS CHECK NML OF 4R DOOR PER B767- 400 AMM 52-11. INDICATIN ALL GOOD. OK FOR SVC. (5677034)
